Depression causes hair loss

Common Questions and Answers about Depression causes hair loss

depression

Avatar m tn You will probably have to wean yourself off of one at time to find out if the medication is causing hair loss, or look for other causes of hair loss unrelated to these medications.
548747 tn?1238807670 Would natural progesterone cream help hair loss? I'm 54, had a partial hysterectomy 13 years ago and I haven't taken any HRT, etc. However, during this past year the menopausal symptoms have gotten worse (difficulty sleeping, hot flashes, mild depression, vaginal dryness, etc.). The most depressing side effect I've had during the past 7 months is hair loss. I had an FSH test done and my gyn relayed the message through the nurse that I was "in menopause.
Avatar n tn use that minoxidil if you are satisfied with that , mean while start using finasteride 1mg tablets this blocks DHT in your hair , which causes hair loss mostly...use multivitamins tablets should include biotin and zinc also...
2010625 tn?1329372056 Stress definitely causes hair loss. I have been taking Biotin 5000 mcg 1 tablet daily (from a healthfood store) for a few months for this. It really helps.
Avatar n tn If your thyroid is not working properly it not only causes hair loss but depression! I wish you all the best and take care.
Avatar m tn I am in a "depression class" (thanks Kaiser), and they say memory loss is very common with depression. With all the physical problems & meds to deal with them, who wouldn't be depressed????? I started on anti-depressants after 3 years sober, still very very depressed. It helps for a while, then stopped. I realize my entire life I have been depressed, and now have Fibromyalgia, and take Wellbutrin for that.
Avatar m tn Cytomel for depression? I'm at a loss... Now I just may have seen it all. Unless your depression kept you on the couch with low energy (and without a TSH test, I have NO IDEA how your psychiatrist could possibly know that you have hypothroidism. And don't even get me started on the fact that he/she is tring to treat depression with an thyroid drug...), you could very possibly be doing dangerous things to your heart. I'd see an endo ASAP.
Avatar n tn I have a hormonal imbalance where the schedule of my mentrual cycle changes and some hair grows on my face. The doctor recommended YASMIN birth control but I read that it causes depression, loss of libido, and hair loss! I havent started the pills yet but I was curious to know which birth control pill is the safest and has the LEAST amount of side effects? (I have 2 siblings on Loestrin FE) Any help please??
Avatar n tn Normal male hair loss proceeds from the front, so yes, you should see a doctor about this. Dandruff, by the way, never causes hair loss, even in severe cases, unless people scratch away the hairs, and even the the loss is just temporary. Your description doesn't match any of the typical kinds of hair loss I see. Perhaps a skin doctor can tell more in person. Take care. Dr.
1153011 tn?1262115915 Have thought about suicide so many times today. Feel so depressed. Can't be bothered to do anything... it took every ounce of strehgth I had just to get up and go for a shower. Still feel disgusting and repulsive. Even if I did reach my weight loss goal I'd still never be beautiful or amazing. I'd still just be pathetic.
Avatar f tn Actually Topomax usually causes weight loss. It is also marketed as a weight loss medication. Lamictal generally doesn't as well. Abilify is the least likely out of the current generation of antipsychotics to cause weight gain but it still can. All current antipsychotics can cause weight gain. The next generation of antipsychotics in clinical study will most likely not cause weight gain but it will be a while before they are available. You can read through my posts through more information.
Avatar f tn what causes women to loose hair? I am a 19 year old woman and i have been having tremendous hair loss... I take birthcontrol (aleese)......
Avatar n tn i am a 29 yr. old female and i've had recent problems with hair loss, tiredness and dizzines. i just want to know why..? i have always had thick hair, so have my family members, females i mean. there is lots of stress in my life being a single mother and i'm wondering if that has something to do with it..? thans........
Avatar f tn I'm trying not to cry right now. Just before going to sleep, Ray was in the bathroom, looking in the mirror and he brushed all of his hair back for the first time in a while. He noticed that his hair is much thinner than it was this time last year. I've prayed about it over and over, but he's not just imagining that the hair loss has progressed - it really has.
Avatar f tn I have alot of hairloss this weekend. The shower drain was full, the brush was full.
Avatar f tn my dermotologist recommended me clobetasol soln 0.05% for hair loss on the side of my head. i would like to know how effective is this?
Avatar f tn Joy was in the shower when she noticed after washing her hair and unusal amount of hair in her hands. She knew exactly what was happening. Coincidentally, she was going to the hair dresser later. She told him and he said he noticed a lot of hair in his brush. No clumps, just hair. She had him cut her hair shorter. Great attitude and handling it very well.
Avatar f tn My scalp is soo much healthier. Normal amounts of hair loss, and no dandruff. Hooray!
1398693 tn?1343684738 I emailed my doctor about my hair and he ordered blood work and told me that there may not be a cause for it. That is a new one on me as far as I'm concerned your body doesn't do anything without a reason/cause BUT if I go bald I'm gonna have a small fit It's bad enough that I have to wear children’s hair ties because it's so thin now.
883514 tn?1240663585 had to cut my hair it was coming out pretty bad.....
2063415 tn?1330958341 So i've noticed in the last months that I have been losing my hair by the hand fulls. It is really scarey!!! Being that I have studied cosmetology and am very partial to my long hair. I have done some research and have found that it is due to my medication Topamax that I take for migrains and non-epileptic seizures. i can't stop taking the meds. So what do I do about my hair. I don't want to cut it. It has taken years to grow it this long. I am scared of going bald!!